In this study, joint distributions of order statistics of innid continuous random variables are expressed in terms of specialized identities based on distributions of innid continuous random variables. Then, some results related to pdf and df order statistics of innid continuous random variables are given.
Digital Object Identifier (DOI)
Bulut, Yunus; Gungor, Mehmet; and Ozbey, Fahrettin
"Identities Leading to Distributions of Order Statistics from innid Variables,"
Applied Mathematics & Information Sciences: Vol. 12:
5, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol12/iss5/6